# SDR CALA2020032700705

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-52-3-0683 FWD CGO DOOR SKIN FROM L/E 26.5 INCH. TOP EDGE 19 INCH AREA FOUND DENT MARK FWD CGO DR EXT SKIN AT26.5"FROM FWD EDGE&19"FROM TOP EDGE.DENT AREA MEASURED D0.028"W1.5"&L5"RATIO W/Y=53WITHIN SRM52-30-01 AL LOWABLE DMG1FIG103DETAILF LIMITS HFEC INSP CARRIED OUT AS ER B 737NTM PT6PROC23 NIL CRACK FOUND.DENT DOT INSTALLED AS PER UAL GMM 06-35-05 LOG PAGE WAS CONVERTED TO ELB FORMAT ON DEC 08, 2016 AT 18481667 REINSPECTED DENT PER SRM 52-30-01 FIG 103 DET F. NO FURTHER PROGESSION NOTED. FOUND OUT OF LIMITS AREA DAMAGED PER B-737-800 SRM 52-30-01, FABRICATED DOUBLER REPAIR  3 PER B-737-800 SRM 52-00-01- PAGE 204, FIG 201, TREATED AREA AND DOUBLER REPAIR PER B737-800 SOPM 20-41-02 INSTALLED DOUBLER REPAIR PER B737-800 SRM INSPECTED WORK ACCOMPLISHED REF. AAR N/R:99871062 51-40-02. INSP C/W
